# SDR CA140217006

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 2,225 hours
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Failed
- Location: Fcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS PASSING 14,000 FT, WHEN THE LT ENGINE ACCELERATED UNCONTROLLABLY.  ALL ENGINE INSTRUMENTS WENT BEYOND MAX LIMITS, THE CREW PULLED THE LT POWER LEVER BACK TO IDLE WITH NO ENGINE RESPONSE, THE LT ENGINE WAS THEN SHUTDOWN AND SECURED.  DECLARED AND EMERGENCY AND LANDED WITH NO FURTHER ISSUES.  THE LT ENGINE FCU WAS REPLACED 20.3 HOURS PRIOR, AND 21 CYCLES PRIOR.   UPON THE ARRIVAL OF THE ACFT TO THE MAINTENANCE FACILITY, INVESTIGATION REVEALED THAT THE SPEED SETTING SHAFT HAD SHEARED AT THE IDLE CAM SURFACE. THIS FAILURE, WHICH OCCURRED INBD, TO THE FCU OF THE SERRATED ARM CAUSED THE MOVABLE STOPS, LOCATED ON THE SERRATED ARM TO FALL AWAY FROM THE STOPS ON THE FCU.  HAS BEEN NOTIFIED, AND A REPRESENTATIVE FROM THE FIELD SERVICE TEAM IS INVOLVED.
